Alert archive / Georgia / High Wind Watches in 2022

High Wind Watch 1, NWS Atlanta, GA

November 9, 202226 counties in Georgia

NWS Atlanta, GA issued this high wind watch at Nov 9, 2022, 10:09 PM EST for 26 counties in Georgia. It took effect at Nov 10, 2022, 7:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 9, 2022, 10:09 PM EST (03:09 UTC)
In effect from
Nov 10, 2022, 7:00 AM EST
Expired
Nov 10, 2022, 4:30 AM EST
In force
Issued by
NWS Atlanta, GA
All 26 counties

Bibb County, GA, Bleckley County, GA, Chattahoochee County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Houston County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Montgomery County, GA, Peach County, GA, Pulaski County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 48 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.2 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1445 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
-147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

465 
WWUS72 KFFC 100309
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
1009 PM EST Wed Nov 9 2022

GAZ080>084-090>098-102>113-101200-
/O.CAN.KFFC.WI.Y.0010.221110T0600Z-221112T0000Z/
/O.NEW.KFFC.HW.A.0001.221110T0600Z-221112T0000Z/
Taylor-Crawford-Bibb-Twiggs-Wilkinson-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Macon, Warner Robins, Dublin, Lumpkin, 
Americus, Cordele, and Vidalia
1009 PM EST Wed Nov 9 2022

...HIGH WIND WATCH IN EFFECT THROUGH FRIDAY EVENING REPLACING THE
WIND ADVISORY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph 
  possible.

* WHERE...Portions of central, east central, southeast and west 
  central Georgia.

* WHEN...Through Friday evening.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Widespread power outages are possible. Travel could be
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078-079-
085-086-089-101200-
/O.CON.KFFC.WI.Y.0010.221110T0600Z-221112T0000Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Johnson-Emanuel-Muscogee-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, 
Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, 
Swainsboro, and Columbus
1009 PM EST Wed Nov 9 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...North and Central Georgia.

* WHEN...From 1 AM Thursday to 7 PM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
142 
WWUS72 KFFC 100439
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
1139 PM EST Wed Nov 9 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078-079-
085-086-089-101245-
/O.EXT.KFFC.WI.Y.0010.221110T1200Z-221112T0000Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Johnson-Emanuel-Muscogee-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, 
Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, 
Swainsboro, and Columbus
1139 PM EST Wed Nov 9 2022

...WIND ADVISORY NOW IN EFFECT FROM 7 AM THURSDAY TO 7 PM EST
FRIDAY...

* WHAT...Northeast winds 10 to 20 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of central, east central, north central, 
  northeast, northwest and west central Georgia.

* WHEN...From 7 AM Thursday to 7 PM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

GAZ080>084-090>098-102>113-101245-
/O.EXT.KFFC.HW.A.0001.221110T1200Z-221112T0000Z/
Taylor-Crawford-Bibb-Twiggs-Wilkinson-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Macon, Warner Robins, Dublin, Lumpkin, 
Americus, Cordele, and Vidalia
1139 PM EST Wed Nov 9 2022

...HIGH WIND WATCH NOW IN EFFECT FROM 7 AM EST THURSDAY THROUGH
FRIDAY EVENING...

* WHAT...East winds 15 to 25 mph with gusts up to 45 mph 
  possible.

* WHERE...Portions of central, east central, southeast and west 
  central Georgia.

* WHEN...From 7 AM EST Thursday through Friday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$
035 
WWUS72 KFFC 100930
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
430 AM EST Thu Nov 10 2022

GAZ001>004-011-101030-
/O.CAN.KFFC.WI.Y.0010.221110T1200Z-221112T0000Z/
Dade-Walker-Catoosa-Whitfield-Chattooga-
430 AM EST Thu Nov 10 2022

...WIND ADVISORY IS CANCELLED...

Winds of 10 to 15 mph with gusts up to 30 mph are possible as the
remnants of Nicole move up the eastern seaboard.

$$

GAZ074>076-085-086-101730-
/O.UPG.KFFC.WI.Y.0010.221110T1200Z-221112T0000Z/
/O.NEW.KFFC.HW.W.0002.221110T1500Z-221112T0000Z/
Washington-Glascock-Jefferson-Johnson-Emanuel-
Including the city of Swainsboro
430 AM EST Thu Nov 10 2022

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EST FRIDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Washington, Glascock, Jefferson, Johnson and Emanuel 
  Counties.

* WHEN...From 10 AM this morning to 7 PM EST Friday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

GAZ083-084-092>098-104>113-101730-
/O.UPG.KFFC.HW.A.0001.221110T1200Z-221112T0000Z/
/O.NEW.KFFC.HW.W.0002.221110T1500Z-221112T0000Z/
Twiggs-Wilkinson-Schley-Macon-Peach-Houston-Bleckley-Laurens-
Treutlen-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Warner Robins, Dublin, Americus, Cordele,
and Vidalia
430 AM EST Thu Nov 10 2022

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EST FRIDAY...

* WHAT...East winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central, east central, southeast and west 
  central Georgia.

* WHEN...From 10 AM this morning to 7 PM EST Friday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

GAZ080>082-090-091-102-103-101730-
/O.UPG.KFFC.HW.A.0001.221110T1200Z-221112T0000Z/
/O.EXB.KFFC.WI.Y.0010.221110T1500Z-221112T0000Z/
Taylor-Crawford-Bibb-Chattahoochee-Marion-Stewart-Webster-
Including the cities of Macon and Lumpkin
430 AM EST Thu Nov 10 2022

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST
FRIDAY...

* WHAT...North winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Taylor, Crawford, Bibb, Chattahoochee, Marion, Stewart 
  and Webster Counties.

* WHEN...From 10 AM this morning to 7 PM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

GAZ005>009-012>016-019>025-027-030>039-041>062-066>073-078-079-
089-101730-
/O.EXT.KFFC.WI.Y.0010.221110T1500Z-221112T0000Z/
Murray-Fannin-Gilmer-Union-Towns-Gordon-Pickens-Dawson-Lumpkin-
White-Floyd-Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-
Polk-Paulding-Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-
Oglethorpe-Wilkes-Haralson-Carroll-Douglas-South Fulton-DeKalb-
Rockdale-Walton-Newton-Morgan-Greene-Taliaferro-Heard-Coweta-
Fayette-Clayton-Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-
Troup-Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Harris-
Talbot-Muscogee-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, 
Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, 
and Columbus
430 AM EST Thu Nov 10 2022

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EST FRIDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of central, east central, north central, 
  northeast, northwest and west central Georgia.

* WHEN...From 10 AM this morning to 7 PM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this high wind watch went out at Nov 9, 7:02 PM EST, 3 hours 7 minutes earlier.

Area forecast discussion, Nov 9, 7:02 PM EST, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
702 PM EST Wed Nov 9 2022

...New 00Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Thursday)
Issued at 239 PM EST Wed Nov 9 2022

Today will be the last of the "calm" weather as Tropical Storm
Nicole makes its final approach towards FL and eventually across
interior GA. "Calm" in quotations as impacts are already being felt
CWA-wide with the pressure gradient between Nicole and a high
pressure draped across New England . This combination of gradient
winds and approaching TS Nicole will result in a prolonged period
of gusty winds with multiple ASOS sites across the area already
reporting sustained winds between 15-20mph with sporadic gusts up
to 25-30mph. These increased winds have prompted the issuance of
two different products:

The first being a Fire Danger Statement across portions of central
and east central Georgia through 00z (7PM EST) tonight.  With the
pattern of continuous dry weather/dry fuels in tandem with increased
winds, expected increased fire danger and erratic fire behavior.

Secondly, the meat and potatoes, as the pressure gradient
strengthens through tonight, a Wind Advisory has been issued across
all of the CWA starting at 1AM Thursday through 7PM Friday. Although
winds have decreased through this afternoon as mixing out occurred,
expecting sustained winds to increase once more up to 25MPH after
sunset with 40MPH gusts possible. Candidly, not everywhere will see
these increased winds tonight, but on the whole, there is higher
confidence that a majority of the area should see some form of wind
impacts whether it be downed trees, powerlines, or make
commuting difficult by tomorrow afternoon. On the other hand,
confidence is low at this time, but isolated gusts reaching near
High Wind Warning criteria (40-50mph) could be possible across the
higher elevations of the NE GA mountains by tomorrow afternoon.
Adding to the smorgasbored of potential issuances there is the
possibility for some counties in far central Georgia that could be
upgraded to a Tropical Storm Watch/Warning as TS Nicole moves
inland. However, with the storm expected to go under an extra-
tropical transition, have held off on issuance of tropical-related
watches/warnings as of this afternoon package in favor of the
Wind Advisory.

Now, let's talk rainfall. With a more westerly track for TS Nicole,
rainfall totals have increased slightly, but are overall consistent
with what has been messaged the last 24 hours.  Majority of the area
should expect 1.5-2.0" of rain, with higher totals up to 3.0" across
the E/SE portion of the CWA. Could definitely see localized higher
amounts across the eastern CWA with model guidance hinting at a
deformation zone setting up as TS Nicole moves inland in tandem with
topographic influences of the NE GA mountains.  This has resulted in
a Marginal to Slight risk of Excessive Rainfall for Thursday and
Friday across the area, and with longer duration on winds and rain,
expecting to see additional downed trees and powerlines. Although
there has been little rain to speak of as of late, soils have become
hard and compact which could result in isolated instances of Flash
Flooding if a heavy rain band sets up over the area.  In addition,
with it being Fall, fallen leaves can clog up drains, downspouts,
etc., exacerbating localized flooding and urban flooding
potential.

TLDR: Although increased winds have already started, north and
central Georgians should prepare and expect increasing impacts from
increased winds and TS Nicole beginning overnight tonight through
Friday night. Main threats are damaging wind gusts up to 40-50mph,
heavy rainfall with amounts up to 3.0", and low chance of spin-up
tornadoes.

Morgan

&&

.LONG TERM...
(Friday morning through next Tuesday)
Issued at 239 PM EST Wed Nov 9 2022

By Friday Nicole is expected to be moving northward through our area
and then eventually lifting out of our area.  The impacts will
continue to be gusts up to 35 mph as the storm moves out of our area
with locally higher amounts in the N Georgia mountains.  Precip
should also be tapering off from south to north as Nicole moves out
of the area.

Following this, a CF looks to move southward across our area with
limited PoPs at this point, but some models are starting to hint
at some moisture associated with this frontal boundary so don't be
surprised if we see a couple of showers. After the frontal
passage, temps look to decrease quite a bit with max temps topping
out in the 50s over much of the area through next week.

Towards the middle of the week there is a trough moving into our
area that could bring a bit of moisture.  With this moisture, and
the lowered temps, the north Georgia mountains could see a bit of
rain/snow mix with limited accumulations.  This is still pretty far
out though so confidence is low.

Hernandez

&&

.AVIATION...
(00Z TAFS)
Issued at 656 PM EST Wed Nov 9 2022

No major changes made from the last TAF cycle.

VFR conditions will hold until 10-12z Thursday. Conditions will
start to deteriorate as the outer bands of Nicole approach the
metro. Winds are expected to remain on the east side 10-20kts with
gusts nearing 35kts by 18-20z Thursday aftn. Cigs will lower to
MVFR btwn 12-14z and IFR around 18-20z. SHRA will start to impact
most of the TAF sites by 23z.

//ATL Confidence...Avi Update...

Medium confidence on timing of lowering cigs.
High confidence all other elements.

07

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          52  66  59  70 /   0  60 100  90
Atlanta         53  67  60  69 /   0  50 100  80
Blairsville     46  67  57  66 /   0  30 100  90
Cartersville    51  70  59  69 /   0  30  90  70
Columbus        56  70  61  72 /   0  70  90  50
Gainesville     51  65  59  69 /   0  40 100  90
Macon           56  70  62  72 /   0  90 100  70
Rome            50  73  60  70 /   0  20  90  70
Peachtree City  52  67  59  69 /   0  50 100  70
Vidalia         60  74  67  73 /  10 100 100  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 1 AM Thursday to 7 PM EST Friday for
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113.

&&

SHORT TERM...Morgan
LONG TERM....Hernandez
AVIATION...07
Hazardous weather outlook, Nov 9, 11:08 AM EST, 11 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1108 AM EST Wed Nov 9 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101615-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1108 AM EST Wed Nov 9 2022

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Fire Danger Statement is in effect for portions of central and
east Georgia through this evening due to gusty winds and dry
fuels.

A Wind Advisory will go into effect for north and central Georgia
tonight as Tropical Storm Nicole approaches. Sustained winds of 15
to 25 mph and gusts up to 40 mph are expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

The remnants of Tropical Storm Nicole are expected to move north
or northeast across Georgia late Thursday into Friday. There is
some potential for tropical storm force wind gusts, locally heavy
rain and isolated tornadoes, especially across middle and east
central Georgia. A Wind Advisory will remain in effect until
Friday evening.

Residents are urged to monitor the latest forecasts and
statements on Nicole.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 4:30 AM ESTHigh Wind WarningFFCBleckley, Crisp, Dodge, Dooly, Emanuel, Glascock and 18 more15 hr
Nov 10, 4:11 PM ESTSpecial Weather StatementFFCLaurens, Montgomery, Toombs, Wheeler34 min

Nearby

High Wind Watches in Georgia, 2022Every high wind watch in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.